# SDR JJBA2011331219

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 27,675 hours, 38,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT THE EMERGENCY LIGHTS FLICKERED DURING THE FIRST PHASE OF FLIGHT. GROUND CREW PERFORMED OPERATIONAL CHECK AND NO DEFECT NOTED AT THIS TIME.
